Intersection numbers on the relative Hilbert schemes of points on surfaces

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalAsian Journal of Mathematics
Issue number3
Pages (from-to)531-542
StatePublished - 2017

Bibliographical note

Revised version according to referee's corrections, 13 pages, To appear in Asian. J. Math. (2016)

See relations at Aarhus University Citationformats

ID: 103280052